# SDR 96FDEA00722

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 727-25
- Aircraft serial: 18287
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651985168
- Condition: Corroded
- Location: Bs 970-990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING ON NR 0412, FOUND CORROSION (7-5310-3364 PT 6) ON WINDOW FRAME AT BS 970 TO 990 ABOVE STR 11R.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  REMOVED WINDOW FRAME AND INSTALLED NEW WINDOW FRAME AT BS 970 TO 990 STR 11R  IAW SRM 53-10-1.
